# SDR UIEA2016011200015

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,470 hours, 16,795 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Densitometer
- Part number: LG1136AA01
- Part serial: 91022690
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REFERENCE LOG PAGE ITEM 1.  LT TANK FUEL INDICATION FLUX -4.0 & RETURNED TO BALANCE IN APPROX 20 MIN CYCLES.  OK FOR SERVICE IAW SERVICE BULLETIN 767SL-28-035-A.  LOG PAGE 769020 ITEM NR 5 & IAW MOC REQUEST REPLACE LT WING DENSITOMETER UNIT.  R & R LT WING DENSITOMETER IAW MM 28-41-03.  OPERATIONS CHECKS OK NO QTY DISCREPANCIES FOUND IAW MM.
